Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A proof of Bochner's tube theorem


Author: J. Hounie
Journal: Proc. Amer. Math. Soc. 137 (2009), 4203-4207
MSC (2000): Primary 32A07; Secondary 32D10, 32D15
Published electronically: August 5, 2009
MathSciNet review: 2538581
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of Bochner's tube theorem based on the Baouendi-Treves approximation formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A07, 32D10, 32D15

Retrieve articles in all journals with MSC (2000): 32A07, 32D10, 32D15


Additional Information

J. Hounie
Affiliation: Departamento de Matemática, Universidade Federal de São Carlos, São Carlos, SP, 13565-905, Brasil
Email: hounie@dm.ufscar.br

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10057-6
PII: S 0002-9939(09)10057-6
Keywords: Bochner's tube theorem, Baouendi-Treves approximation formula
Received by editor(s): April 13, 2009
Published electronically: August 5, 2009
Additional Notes: This work was supported in part by CNPq and FAPESP
Communicated by: Franc Forstneric
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.